On the regularities of gravitational compaction of porous rocks
Doklady Akademii Nauk, Tome 314 (1990) no. 3, pp. 583-588
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_3_a16,
author = {V. E. Karachinsky},
title = {On the regularities of gravitational compaction of porous rocks},
journal = {Doklady Akademii Nauk},
pages = {583--588},
year = {1990},
volume = {314},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a16/}
}
V. E. Karachinsky. On the regularities of gravitational compaction of porous rocks. Doklady Akademii Nauk, Tome 314 (1990) no. 3, pp. 583-588. http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a16/